# SDR QXEA2015111900611

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 20,671 hours, 22,191 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: FR279001
- Condition: Malfunctioned
- Location: Park Brake
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O WARNING TEST ACCOMPLISHED ON TAXI OUT WAS OK.  WHILE HOLDING SHORT OF THE RUNWAY WITH PARK BRAKE ON, CLEARED FOR TAKEOFF PARK BRAKE WAS RELEASED WHILE ROLLING ONTO THE RUNWAY, PARK BRAKE CAUTION, ILLUMINATED THEN WHEN OUT.  TAKEOFF WARNING TEST ACCOMPLISHED AND IT FAILED.  R & R PARKING BRAKE CONTROL QUADRANT, REF AMM TASK 32-44-21-000-801, 32-44-21-400-801.  FUNCTIONAL TEST GOOD.  C/W OPS TEST OF THE TAKE OFF WARNING SYSTEM REF AMM TASK 31-52-00-710-801.  OPS TEST GOOD, NO OTHER DEFECT NOTED.
